# SDR C2XA95IA024

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 12036525001
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IAH - FLT 2871 - PILOT REPORTED WHILE EN ROUTE, AN IMBALANCE OF LEFT AND RIGHT FUEL LOADS WAS NOTICED.  THE CREW MADE AN UNSCHEDULED LANDING AT MLU IWTHOUT FURTHER INCIDENT.  ON THE GROUND, THE CREW NOTED FUEL LEAKING OUT OF THE LEFT WING AT ONE OF THE ACCESS PANELS.  PANEL 522DB WAS FOUND TO HAVE BEEN LEAKING, WITH SOME SCREWS THAT HAD WORKED LOOSE NOTED BY MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE PANEL AND LEAK CHECKED THE PANEL AND RETURNED THE AIRCRAFT TO SERVICE.  (X)
